Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, Number 6, Pages 99–101 (Mi vmumm3302)  

This article is cited in 2 scientific papers (total in 2 papers)

Short notes

Construction of a birational isomorphism of a three-dimensional cubic and a Fano variety of the first kind with $g=8$, connected with a normal rational curve of degree $4$

S. L. Tregub


Full text: PDF file (427 kB)

Bibliographic databases:
UDC: 512.763
Received: 17.06.1984

Citation: S. L. Tregub, “Construction of a birational isomorphism of a three-dimensional cubic and a Fano variety of the first kind with $g=8$, connected with a normal rational curve of degree $4$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, no. 6, 99–101

Citation in format AMSBIB
\Bibitem{Tre85}
\by S.~L.~Tregub
\paper Construction of a birational isomorphism of a three-dimensional cubic and a Fano variety of the first kind with $g=8$, connected with a normal rational curve of degree $4$
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1985
\issue 6
\pages 99--101
\mathnet{http://mi.mathnet.ru/vmumm3302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0820198}
\zmath{https://zbmath.org/?q=an:0598.14033}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3302
  • http://mi.mathnet.ru/eng/vmumm/y1985/i6/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kuznetsov, “Derived Categories of Cubic and $V_{14}$”, Proc. Steklov Inst. Math., 246 (2004), 171–194  mathnet  mathscinet  zmath
    2. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:12
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022